default-icon
Hair fall.
Hello, I have been using minoxidil for 3 month's. I had less or no hair fall at all, while I was using. Now after completing 3 months I am noticing hiafrall, it's a good or bad sign.?
32 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

I understood your concern  and noted the problem as well .I need to ask few more details to make a diagnosis and start treatment and advice which suits you. Pl consult me on Practo , so that I can help you better.book a time slot as per your convenience for consultation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +118
Consult with a doctor
Online now
Please restart minoxidil
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You should never stop minoxidil suddenly it can cause hairfall , also please mention the percentage of minoxidil you were using, did a doctor prescribe you ?
Next Steps
please take consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.